Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

My very oily hair seems to have become 'normal' now since i started Accutane. I really like this 'side effect' biggrin.gif

i have heard a lot of stories about coloring your hair on Accutane so I am using Nicky Clarke colour shampoos and they work great coz my colour came really nice and it doesnt fade away - it actually enhances the colour! So hopefully i wont have to colour my hair til i'm off the pills.....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×